MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation reviewed the anti-hbe qc data.The customer's qc results were within specifications but slightly higher on (b)(6) 2024 than the previous days.It was not clear which reagent and qc combination was used.The recovery of all internal qc samples of the release panel is completely within the specification and overall, completely comparable.The reagent lot number 758799 showed only a slightly higher recovery compared to lot 689372.The sensitivity of both lots was completely comparable and completely within specifications.The global data showed that the recovery of both lots was completely comparable for both levels of control.The investigation reviewed the calibration data for both reagent lots 689372 and 758799 and the results were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The lot number of elecsys anti-hbe reagent lot a is 689372.The lot number of elecsys anti-hbe reagent lot b is 758799.The serial number of the customer's cobas 8000 core unit 2145-02.The investigation is ongoing.E1 initial reporter street line 2: no.145 shandong road central, huangpu district.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-hbe (anti-hbe) results from two patient samples tested on the cobas 8000 core unit.The reporter was comparing the performance of the assay's two reagent lots: reagent lot a (old reagent lot) and reagent lot b (new reagent lot).The initial positive results were reported outside of the laboratory.The reporter considered the initial positive results incorrect.Sample id (b)(6) on (b)(6) 2024: the initial result from the analyzer using reagent lot a was 0.850 cut-off index coi (positive).On (b)(6) 2024: the first repeat result from the analyzer using reagent lot b was 1.09 coi (negative).The second repeat result from the analyzer using reagent lot b after centrifugation and recalibration was 1.09 coi (negative).On (b)(6) 2024: the third repeat result from another laboratory using reagent lot b was 1.05 coi (negative).The fourth repeat result from another laboratory using reagent lot b was 1.04 coi (negative).Sample id (b)(6) on (b)(6) 2024: the initial result from the analyzer using reagent lot a was 0.866 rounded off to 0.87 coi (positive).On (b)(6) 2024: the first repeat result from the analyzer using reagent lot b was 1.02 coi (negative).The second repeat result from the analyzer using reagent lot b after centrifugation and recalibration was 1.02 coi (negative).On (b)(6) 2024: the third repeat result from another laboratory using reagent lot b was 1.00 coi (negative).The fourth repeat result from another laboratory using reagent lot b was 1.02 coi (negative).The reporter would like to know if the newer lot gave higher results.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19247180
Report Number1823260-2024-01352
Device Sequence Number7244067
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07026838190
Device Lot Number689372, 758799
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown